# SDR C2XA08CL119

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 0900
- Aircraft time: 9,913 hours, 5,685 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 21180100401
- Part serial: 1004
- Condition: Slow
- Location: Nlg Door
- Part time: 11,507 hours, 8,815 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2141 - THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE WHEN PUTTING LANDING GEAR DOWN DURING APPROACH INTO CLE.  MAINTENANCE INSPECTED AND REPLACED THE NOSE GEAR DOOR LEFT ACTUATOR.  OPERATIONAL CHECKS WERE GOOD.
